Universidad Complutense de Madrid
E-Prints Complutense

Operators on spaces of vector-valued continuous functions

Impacto

Downloads

Downloads per month over past year



Bombal Gordón, Fernando (1986) Operators on spaces of vector-valued continuous functions. Extracta Mathematicae, 1 (3). pp. 103-114. ISSN 0213-8743

[img] PDF
Restringido a Repository staff only

783kB

Official URL: http://dmle.cindoc.csic.es/pdf/EXTRACTAMATHEMATICAE_1986_01_03_02.pdf


URLURL Type
http://dmle.cindoc.csic.es/Organisation


Abstract

Let K be a compact Hausdorff space and E,F B-spaces. Let L(E,F) be the space of all bounded linear operators from E into F, and C(K,E) the space of all continuous E-valued functions defined on K equipped with the sup-norm. Any bounded linear operator T:C(K,E)→F has an integral representation as Tf=∫Kfdm, where m is a measure defined on the Borel sets of K with values in L(E,F′′). One of the principal problems in this area is to characterize the various classes of operators such as the weakly compact, Dunford-Pettis, Dieudonné and unconditionally converging operators in terms of their representing measure. In this paper the author gives an expository account of the current status of these problems and indicates many open problems in this area.


Item Type:Article
Uncontrolled Keywords:linear operators;
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:18128
Deposited On:01 Feb 2013 12:11
Last Modified:02 Aug 2018 07:40

Origin of downloads

Repository Staff Only: item control page